I started Depo on April 1st. I took my nuvaring out a week later and had a period for like 2 and half to 3 weeks. I was told I would probably stop getting periods on Depo but it could take 3-6 months. A few days ago I had oddly colored discharge and at one point it was brown like right before or after I get my period but now everything seems to be back to normal. Since its been about a month since my last period stopped I thought I would be getting it again but so far nothing. Could it because the depo? Or because my last one was so long? I'm not sure of the last time I had penetrative sex, I think it was before I started depo but my boyfriend has never ejaculated inside me without a condom. I know you can't tell me if I'm pregnant or not, but could I be? Or is the depo just making everything wonky?
Posts: 47 | From: Florida | Registered: Jan 2009
| IP: Logged |
One of the most common side effects of Depo (and other progestin-only methods) is irregular bleeding or spotting. So it really isn't surprising that you aren't getting your period when you expected: that's what usually happens on Depo. You can take a pregnancy test if you like, but it sounds like your risks up to this point have been minimal.
-------------------- "Another world is not only possible, she is on her way. On a quiet day, I can hear her breathing." -Arundhati Roy Posts: 5738 | From: Canada/Australia | Registered: Sep 2004
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.